# SDR 2005FA0001408

- Difficulty date: October 2, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N4171H
- Make and model: Mooney M20J
- Aircraft serial: 240653
- Engine: Lyc IO360A1A
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Autopilot Sys
- Component: Autopilot Sys
- Component part number: KFC200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR CAME LOOSE FROM SLAVE CONTROLLER WHILE ON THE GROUND.  HSI WAS NOW IN FREE GYRO (UNSLAVED) MODEL BUT THERE WAS NO (HDG) FLAG, HENCE GYRO SLOWLY DRIFTED WITHOUT WARNING TO PILOT.  (K)
